# SDR CALA2023041201101

- Difficulty date: April 12, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737-9
- Aircraft serial: 30120
- Aircraft time: 59,786 hours, 24,927 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Pump
- Part number: NA
- Condition: Unknown
- Location: Center Tank, R P
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOW PRESSURE LIGHT FOR THE FUEL PUMP LIGHT ON CENTER TANK, RIGHT PUMP RT CTR TANK PUMP LOW PRESS.. FM RESET UNSUCCEFUL PLACING CENTER TANK RIGHT FUEL BOOST PUMP ON MEL 2802D, ON P92 PLACED CENTER TANK RIGHT FUEL BOOST PUMP ON MEL 2802D, ON P92 PANEL CENTER TANK RIGHT FUEL BOOST PUMP CB PULLED AND COLLARD. PANEL CENTER TANK RIGHT FUEL BOOST PUMP CB PULLED AND COLLARD.- RH CENTER FUEL BOOST PUMP INOP. PLACED ON MEL 2802D. T/S REF FIM 28-22-00-810-822-C1, NO GREEN POWER LIGHT ON THE UFI. AT 3B ON FLOW CHAT NEED RAM M&E 19-2820-3-0022 AND UFI M&E 19-2820-9-9001.  (UFI HAD LED C SOLID WITH A & B OFF). FUELED CENTER TANK TO 16,000 LBS , PERFORMED FUEL PUMP OPERATIONAL TEST AMM TASK 28-22-41-710-801 RT CTR PUMP TRANSFERED ALL TO WING TANKS   MEL CLOSED
